Aug 29, 2001
I was diagnosed sevewn years ago, but my viral load has always been undetectable without meds. Recently i urged my doctor to check my testosterone level which proved to be a little low. I've been getting weekly shots of test-nandralone. So far the one thing that I've noticed is increased acne in my back and face, also some hair loss. What can I do to counter act those side effects and what are the most common side effetcts. Thanks JH, NYC
Response from Dr. Bartlett
These are relatively common side effects of androgenic steroids. Acne can be treated with a variety of topical medications such as antibiotics. Your hair loss can be treated with topical medications such as Rogaine. I suggest discussing these possibilities with your health care provider, and if necessary, consult with a dermatologist.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Rash After Sex With Sex Worker Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.